New Herceptin like drugs,

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DiVanDyke
Veteran Member


Date Joined Jul 2003
Total Posts : 734
   Posted 6/22/2005 5:05 PM (GMT -7)   
I have just read my breastcancer.org that is sent to my email. Connie put it on for me. The new antibody being tested is called pertuzumab, or 2C4. The drug that has had the most testing is an agent that is a pill, and the class of drug is a kinase inhibitor. That drug is called lapatinib. There is data that it is effective in HER2-positive bc that has continued to grow despite Herceptin treatment. Clincal trials are evaluating it in combination with Herceptin, as well as other agents.
All hope is great, I think. Di

wackygal
Veteran Member


Date Joined Jul 2003
Total Posts : 857
   Posted 6/22/2005 7:30 PM (GMT -7)   
Di ---- WHOOPEE !!!!!!!!!!!!!!!!!!!!!!! some GOOD NEWS for us her2neu 3+++ gals!!!!!!!!!! I love that, honestly i get chills when i read something that applies to me... being er-/pr- i miss out on all the tamoxifen fun. ;-(

THANKS for posting that, i am writing those names down to do a little research when i get time. i'd love to know more about that 'IN CASE".

thanks!!
stef
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
"It's been worth everything I've been through,
 To do what I do"

                       To Do What I Do   -Alan Jackson, 2004


debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 6/23/2005 5:27 AM (GMT -7)   

Thanks for the info Di! I agree w/ Stef. I miss out on the other drugs also. I am going to have an appt next Tues w/ my onco, so I will take this info and see what she has to say. I know that she and her husband (also an onco) have attended 2 cancer seminars in the past couple of months. She is usually pretty up-to-date on all of this. Thanks again!

Deb


 


oddsbeater
Regular Member


Date Joined Jul 2003
Total Posts : 68
   Posted 6/23/2005 5:35 AM (GMT -7)   

I have been watching Lapatnib for a while ... It is on Forbes list of drugs to watch! FDA approval is expected this fall. My onc said Avastin (which Julie Jar trialed for us) is expected to be released in the next couple of months. I just finished Abraxane (suped up Taxol) with what appears to be good results -- my onc can feel none of the nodes which were very prevalent in Feb. yeah   The Lord woks in wonderful ways . . . Last year I was truly almost out of drugs and now there are three!! We always continue my Herceptin - I've been takin it for 5 years now . . . Can you believe that it has been 8 years -- Praise God!

Hugs to all!

 

Jackie


DiVanDyke
Veteran Member


Date Joined Jul 2003
Total Posts : 734
   Posted 6/23/2005 8:28 PM (GMT -7)   
First of all, Jackie, HI! I was just thinking about posting one of my Jackie are you out there notes. tongue It is sooo good to hear from you and fantastic that you are posting good results. Hugs, from here!!!!!!!!!! Yes, I am truly thankful to the Lord for my 8 years. I was diagnosed in June of 1997. I thought living five years at that time would be good, but now I can't believe eight have gone by.
Well, we all have a lot in common. I am ER- and Her2 postitive. 3+ on one test and 4+ on the other. We have been unable to benefit from so many new things and the Herceptin hurt my heart and I was pulled off of that after only 5 times. At my last heart test, they said it was normal with the medicine. So I wonder what he would say if a doctor ever called him about my going back on it. Let's hope the new ones aren't so toxic. My good friend here is about at the end of hormone treatments and will go on herceptin next. I always share our information with her. She is so great. She used to be a regional superintendent and even when she was sick she was trying to help me with my disability.
Yes, Deb please ask your onc. I asked mine about the vaccine trial coming to STL and she said I would be first if I have the correct protein. It will probably be available in a year. I can't believe how soon these new ones are coming out. How wonderful. Thanks Jackie.
Love to all, Di

twinpeakes
New Member


Date Joined May 2005
Total Posts : 5
   Posted 7/7/2005 8:10 PM (GMT -7)   
I was her-2 positive, but I have never heard of the +++ signs. Can someone tell me what they mean? I am currently taking herceptin and I swell a lot but the heart test keeps coming up okay. I also feel tired, but I don't know if I have lingering effects from chemo or if it is herceptin. Anyone else have any of these little side effects?

DiVanDyke
Veteran Member


Date Joined Jul 2003
Total Posts : 734
   Posted 7/9/2005 2:16 PM (GMT -7)   
Hi twinpeakes,
It just means, that I am very highly her2 positive, almost a 4, I understand. The results were a lttle different on each test. I have lots of side effects, but I have had lots of things. My heart requires medication now, but they say it is fine with that. Yes, I am more tired than I used to be. My worst side effect is radiation damage and chemo brain. Hugs, Di
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 9:17 AM (GMT -7)
There are a total of 2,733,491 posts in 301,128 threads.
View Active Threads


Who's Online
This forum has 151264 registered members. Please welcome our newest member, bvail.
350 Guest(s), 19 Registered Member(s) are currently online.  Details
PeteZa, sheepguy, Victoria3105, NiceGuyEddie, Bobby88, NewspaperLover, Starlight*, Tickled6, Sherrine, Tudpock18, RanMan, Faustmann, KatieBwithUC, Jay79, DennisinNY, maria2016, ks1905, Traveler, kcsmith72


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer